# SDR CALA2025031402811

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N2534U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62645
- Aircraft time: 33,980 hours, 3,755 cycles
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E2 ESN 901206 HAS EXPERIENCED AN INCREASE IN OIL CONSUMPTION.  A CCOMPLISH A SNIFF CHECK OF THE OIL FOR FUEL SMELL IN THE OIL SYS TEM, REF. AMM 12-13-01-130-803-002 STEP F.(1). ACCOMPLISH FIM 71 -05 TASK 805 STEPS D.(1) TO D.(4) TO TROUBLESHOOT FOR HOC. ALSO PLEASE PERFORM TEST NO. 6 - PART-POWER LEAK CHECK WITH ALL THE D RAIN LINES BAGGED TO SEE IF ANY OF THE CARBON SEALS ON THE AGB A RE LEAKING. STAY AT 70% N1 FOR 10 MINUTES BEFORE REDUCING BACK D OWN TO IDLE. IF THE GEARBOX SEALS ARE LEAKING, CAP THE ASSOCIATE D DRAIN LINES AND DIP FOR 25 CYCLES PER AMM 71-71-00-700-801-H01 . REPORT ANY FINDINGS OR ACTIONS WITHIN THIS LOG PAGE. ESCPP@UNI TED.COM CARRIED BY ELB T/S PER FIM TASK 71-05-T805, NO FUEL SMELL NOTICED IN OIL SYSTEM, PERFORMED STEPS D1-D4 AS REQUESTED WITH NO EXTERNAL LEAKS NOTED.  RAN #2 ENGINE AT 70% N1 FOR 10 MINS AND FOUND BUG/AGB SEAL PAD DRAIN LINE LEAKING OIL MEASURING 1.5CC'S IN TOTAL. NO OTHER DRAIN LINES WERE LEAKING. REF L/P 4157450 FOR CORRECTIVE ACTION. REF EGC CALL OUT L/P 4149661, DURING T/S OF HOC ON #2 ENGINE PERFIM TASK 71-05-T805, FOUND BUG/AGB SEAL PAD DRAIN LINE LEAKINGOIL AT APPROXIMATELY 1.5 CC'S/10 MIN DURING ENGINE RUN AT 70% N1 (AS REQUESTED)
